Oh my god, i feel like crying with relief.
I have been on Cilest about a year or so (at least 9 months, maybe a bit longer than a year). It is awful with regulating periods and regularly got spotting but I didn't notice any other side effects. About two months ago i ran the packs together and I'm still bleeding when I'm taking it! Also, rashes, lightheadedness, sore boobs, etc.
The biggie, though- I have been going out of my MIND. Extreme, extreme anxiety, depression, obsessive unwanted thoughts, crying, thinking I am going crazy. After a week of this I realised I couldn't cope on my own and told my boyfriend. He asked why, and I said, i don't know! It's like someone is pulling my emotions for no reason, there's no actual REASON I just cannot control these awful waves of sheer panic. i have had real panic attacks where I've collapsed.
He told me it could be the Pill. His sister had same reaction and had to stop, and I remembered 2 years ago I felt like this on Microgynon, stopped because I realised it was connected, and was fine til now. i don't know why I forgot. Luckily, I was on my Pill-free week.
I'm never taking it again. I'm now on my third pill-free day and now I've started noticing a difference. i'm not 100% myself but it feels as if the clouds are going from my mind, that my emotions are more stable, that I'm more 'normal.'
So glad I'm not the only one. I've read other reviews about it too, and it's a relief I'm not alone.